I went to see my doc yesterday after keeping a problem to myself for around 2-3 years, I have had itchy armpits for that long however it comes and goes every 2 weeks lasting around 3 days at a time. They get itchy, i itch and break the skin and then i stop and they heal and then the itchyness goes for another 2 weeks. The skin seemed to grow with patches resembling a colony of square shaped skin patches and the axillary hairs were between 4 of them, if u imagine 4 boxes in a 2 x 2 with a hair in the middle. Yesterday I went because i knew i had something going on in my groin causing it also to be itchy and it was fungus according to my doc, he said the same regarding my armpits and told me to get the antifungal cream and apply it, which i have (its name starts with clos....).
However, 24 hours later I noticed my testes seem to have the same pattern of patches to my armpit (which i described), is this the same fungus? I am apllying the cream to this also, but to stop the itchyness I am also applying talcom powder after applying the antifungal to both groin and armpits, is this ok? Finally, one armpit seems to nearly be clear whilt the other seems to have lost a layer of squares and is getting thinner, is this a fungus?
What you describe might be a fungal disorder called Tinea cruris when on the scrotum and Tinea corporis when on the body.
This is a fungal infection and therefore needs proper treatment using anti-fungal measures. Cleanliness and hygiene are very important for healing. In answer to your question, it is the same fungus and there is a high possibility that you may have infected yourself with the use of infected hands and nails. it is ok to apply talcum powder to the area with the application of the cream, with the cream applied first. final answer is also yes, this could be a fungus too.
you may read more about it at: http://en.wikipedia.org/wiki/Jock_itch
Thanks for the help....I have one more question, it says treatment with the antifungal should be for 3 weeks, if the growth disappears. I have stopped using deoderant, when can i resume this? I am asking because I am going abroad in 10 days to a very hot country for 6 months.
I had the same problem. I think it came from my deodorant. I use the clear stuff. After i shower i use hydrogen peroxide in a spray form. and spray it after showers for 2 weeks. it went away. i still use it then i apply the deodorant. It helps. I had toe fungus i dip my feet in a bucket of peroxide and the fungus went away in 2 days. Sore throat i will gargle (1/2 water and 1/2 peroxide) don't swallow. it kills the germs that causes the infection.
Have a cup of juice ready because the taste is not pleasant.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.